Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Lack of brain blood circulation,hypothyroidism and osteoarthritis- Treatment information. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   I wanted to enquire about three patients in my family
User :   one is my mother
User :   She is 70 years old
User :   She has three diagnosed problems - Hypo Thyroid
Doctor :   ok
Doctor :   carry on
User :   the other being osteo arthrities
User :   and the most troublesome in the last few months
User :   about blood not reaching her brain
User :   between May 2007 and September 2007
Doctor :   ok
User :   she used to have bouts of giddiness and throw up for over 6-7 hours
User :   dizziness included
User :   she has been on medication and it had subsided
Doctor :   ok
User :   since last night she has started throwing up again
User :   her medication includes - zevert 16 1-1-1
User :   Cinzan 50 1-1-1 - now reduced to 25-25-25
Doctor :   ok
User :   along with other medication such as Atorlip, Rablet IT, Vibact, Modealert and Losar and Eltroix
User :   eltroxin
User :   my question is
User :   she has been improving
User :   but is this problema recurring one?
User :   she had a heavy dinner last and has too much of gas
User :   still
Doctor :   as said by you the blood circulation is not good to the brain
Doctor :   so she might be having this dizziness
Doctor :   she has to take care while repositioning herself time to time
User :   it always happens when she tries to get up from bed
Doctor :   which your doctor should have guided youi
Doctor :   ya
Doctor :   because at this age and with multitude of problems
User :   cud it be due to extra food intake at night?
Doctor :   the brain is not adapting to the circulation as youung ppl brain does
Doctor :   no
User :   ok
User :   i understand
Doctor :   so she has to take care whil getting up and setting
Doctor :   sitting
User :   ok
User :   are exercises good for her?
Doctor :   very slowly allowing th ebrain to adapt and get the circulation needed
Doctor :   as she has osteoarthrities
User :   yes
Doctor :   she should take the help of physiotherapist
User :   ok
Doctor :   for the exercises
Doctor :   it is must now
User :   are her medications correct?
User :   she cannot take any blood thinners
User :   alergic to them
Doctor :   he will help her for correct ones as he has this dizziness also
Doctor :   is she on any pain killers for osteoarthritis
Doctor :   where are you from?
User :   u mean a physio?
User :   I am from XXXX
Doctor :   ok
User :   yes she takes Lofecam for her pain
Doctor :   she should not be given much of it
Doctor :   as it may also provocate vomiting
User :   she is being treated by neurologist Dr., who has been a great help
User :   ok
Doctor :   instead exercises are best
User :   alright
User :   next question
Doctor :   regarding her eltroxin continue it
User :   how serious is SLE?
User :   OK
Doctor :   SLE is rarely serious
User :   didnt understand
Doctor :   but it can lead fatal if not rightly addressed
User :   my sister has been diagnosed with SLE
User :   she is in XXXX
Doctor :   it causes multitude of problems in various oragans of the body
User :   and is being given steroids
Doctor :   ok what are the symptoms she has
User :   skin eruptions
User :   iwhen out in the sun
Doctor :   i would rather suggest the her to login and talk
Doctor :   so that first hand info is always beneficial
User :   i will ask her to do the same
Doctor :   for her
Doctor :   ok
User :   thankyou so much
Doctor :   ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor